# SDR ASOA201101077

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 5,596 hours, 3,795 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED A BRAKE OVERHEAT WARNING MESSAGE ON TAKEOFF ROLL APPROX 90 KNOTS.  PERFORMED REJECTED TAKEOFF .    R & R NR 3 BTMS THERMOCOUPLE SENSOR IAW AMM 32-46-01.  OPS CHECED GOOD.
